MAUDE Adverse Event Report: Okami Medical Inc. LOBO Vascular Occlusion System; Vascular embolization device

Okami Medical Inc. LOBO Vascular Occlusion System; Vascular embolization device
Model Number LOBO-7
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2026
Type of Reportable Event Malfunction

Brand Name
LOBO Vascular Occlusion System
Common Device Name
Vascular embolization device
Manufacturer (Section D)
Okami Medical Inc.
8 argonaut
suite 100
aliso viejo CA 92656
Manufacturer (Section G)
Okami Medical Inc.
8 argonaut
suite 100
aliso viejo CA 92656
Manufacturer Contact
cora sim
8 argonaut
suite 100
aliso viejo, CA 92656
+1(949)446-9710
MDR Report Key50742873
Report Number3016444913-2026-00016
Device Sequence Number8862034
Product Code KRD
UDI-Device Identifier00850008222030
UDI-Public(01)00850008222030(10)25A0003(17)260411
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K220383
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/11/2026
Device Model NumberLOBO-7
Device Lot Number25A0003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age41 YR
Patient SexMale